Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 7-8 (2004), 721-736.
Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth
We study a parabolic ODE system modeling tumour growth proposed by Othmer and Stevens . In use of the transformation of Levine and Sleeman , we reduce it to a hyperbolic equation with strong dissipation. Then, we show the existence of collapse in arbitrary space dimension by the method of energy.
Differential Integral Equations Volume 17, Number 7-8 (2004), 721-736.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kubo, Akisato; Suzuki, Takashi. Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth. Differential Integral Equations 17 (2004), no. 7-8, 721--736. https://projecteuclid.org/euclid.die/1356060326.